Linear Complexity of Generalized Cyclotomic Quaternary Sequences with Period pq

Dan-dan LI  Qiao-yan WEN  Jie ZHANG  Zu-ling CHANG  

Publication
IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences   Vol.E97-A   No.5   pp.1153-1158
Publication Date: 2014/05/01
Online ISSN: 1745-1337
DOI: 10.1587/transfun.E97.A.1153
Type of Manuscript: LETTER
Category: Cryptography and Information Security
Keyword: 
Fourier spectral sequence,  quaternary sequences,  linear complexity,  

Full Text: PDF>>
Buy this Article




Summary: 
Pseudo-random sequences with high linear complexity play important roles in many domains. We give linear complexity of generalized cyclotomic quaternary sequences with period pq over Z4 via the weights of its Fourier spectral sequence. The results show that such sequences have high linear complexity.